# SDR DL72K962569

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B ACTUATOR ATTACH BRACKET CRACKED AT UPPER CORNER NR 1 L/E FLAP.  INSTALLED REPAIR DOUBLER PER M/M 57-20-21.
